# SDR COMA9760038

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensors
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 8,650 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NLG DOOR WARNING ON INTERMITTENTLY AFTER LANDING GEAR LOWERED.  ADJUSTED DOOR POSITION PROXIMITY SENSORS.
